Sleep-eze Extra Strength Caplets

Sleep-eze Extra Strength Caplets has an extra-strength formula that helps relieve occasional nighttime sleeplessness and insomnia. With this stronger dose, you'll fall asleep fast and wake up feeling alert. 50mg diphenhydramine hydrochloride tablets 20 coated caplets Safety sealed Medicinal Ingredients: Diphenhydramine Hydrochloride 50 mg (per caplet) Non-medicinal Ingredients: Croscarmellose sodium, dicalcium phosphate, FD&C blue no. 1 aluminum lake, hypromellose, lactose, magnesium stearate, microcrystalline cellulose, mineral oil, silica, stearic acid, talc, titanium dioxide, triacetin. Caution: For occasional sleeplessness only. Not recommended for children under 12 years of age. This package contains sufficient medication to seriously harm a child. Keep out of reach of children. Do not increase dosage unless recommended by a physician.
Passer aux informations produits
1 sur 1

Sleep-eze Extra Strength Caplets

Sleep-eze Extra Strength Caplets has an extra-strength formula that helps relieve occasional nighttime sleeplessness and insomnia. With this stronger dose, you'll fall asleep fast and wake up feeling alert.
1 option available
$8.79
Free no-hassle returns
Free no-hassle returns

50mg diphenhydramine hydrochloride tablets

20 coated caplets

Safety sealed

Medicinal Ingredients: Diphenhydramine Hydrochloride 50 mg (per caplet) Non-medicinal Ingredients: Croscarmellose sodium, dicalcium phosphate, FD&C blue no. 1 aluminum lake, hypromellose, lactose, magnesium stearate, microcrystalline cellulose, mineral oil, silica, stearic acid, talc, titanium dioxide, triacetin.
Directions: Adults and children 12 years of age and older: Take 1 caplet before going to bed if needed. Do not increase dosage unless recommended by a physician. For occasional sleeplessness only. Not recommended for children under 12 years of age. This package contains sufficient medication to seriously harm a child. Keep out of reach of children. Do not increase dosage unless recommended by a physician.

Sleep-eze Extra Strength Caplets has an extra-strength formula that helps relieve occasional nighttime sleeplessness and insomnia. With this stronger dose, you'll fall asleep fast and wake up feeling alert.

  • 50mg diphenhydramine hydrochloride tablets

  • 20 coated caplets

  • Safety sealed

Medicinal Ingredients: Diphenhydramine Hydrochloride 50 mg (per caplet)

Non-medicinal Ingredients: Croscarmellose sodium, dicalcium phosphate, FD&C blue no. 1 aluminum lake, hypromellose, lactose, magnesium stearate, microcrystalline cellulose, mineral oil, silica, stearic acid, talc, titanium dioxide, triacetin.

Caution: For occasional sleeplessness only. Not recommended for children under 12 years of age. This package contains sufficient medication to seriously harm a child. Keep out of reach of children. Do not increase dosage unless recommended by a physician.

Have questions or need support?

Our pharmacy team is there to help you at every step of the way - Even if you don’t have an account with us yet!